MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Intraoperative Pain (2662)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref comp # (b)(4).
 
Event or Problem Description
On may 20th fujifilm healthcare americas corporation was informed of an event involving ec-760r-v/l.It was reported that the device is pushing too much fluid and hurting the patient.The patient was hurting his colon/stomach.Patient is stable and had no further complications post procedure.No medical intervention was needed.The site was not able to retrieve the polyp.The mucosal lining was damaged, so no clear biopsy could be taken.No other information was provided.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa, 25885 38
JA  2588538
MDR Report Key19576065
Report Number1000513161-2024-00033
Device Sequence Number12884920
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)221001
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/20/2024
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight63 KG